Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Cartesian products of Lindelöf spaces with one factor hereditarily Lindelöf
HTML articles powered by AMS MathViewer

by K. Alster PDF
Proc. Amer. Math. Soc. 116 (1992), 207-212 Request permission

Abstract:

E. Michael asked the following question: Is there a space $X$ such that $Y \times X$ is Lindelöf for every hereditarily Lindelöf space $Y$ but ${X^2}$ is not. The aim of this paper is to present a construction that provides such an example.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D20
  • Retrieve articles in all journals with MSC: 54B10, 54D20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 207-212
  • MSC: Primary 54B10; Secondary 54D20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1118084-X
  • MathSciNet review: 1118084